# SDR DALA2025100307201

- Difficulty date: October 3, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N952DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38737
- Aircraft time: 32,447 hours, 13,164 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 65C268643
- Part serial: TASV12922
- Condition: Leaking
- Location: Ground Spoiler
- Part time: 32,447 hours, 13,164 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

SHIP 3952 -HYD/DE- DECLARED EMERGENCY DUE TO LOSS OF HYDRAULIC SYSTEM A. CORRECTIVE ACTION: REPLACED LT WING O/B GROUND SPOILER ACTUATOR. OPS AND LEAK CHECK GOOD.
